| Model Number |
02.12.0410CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 may 2023: lot 188609: (b)(4) items manufactured and released on 04-feb-2019.Expiration date: 2024-01-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.
Event or Problem Description
Revision surgery for knee instability at about 2 years and 8 months post-primary.Liner revised successfully to a thicker one.